# SDR USAA061297

- Difficulty date: October 31, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 17,220 hours, 17,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT Y765 AT CROSSBEAM C20.  REPLACED FLOORBEAM WITH IDENTICAL BEAM PER SR 51-72-11; CORROSION TASK JA-220-53500; LEVEL 1 DEFECT SIZE: 2" BY 2".
